# SDR 05FDEA04142

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF6*
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY IN THE UPPER SURFACE OF RT DETACHABLE ELEVATOR AT STA XE 80 FOUND 1EA REPAIR DOUBLER 3.5 INCH DIA.  PERFORMED A GVI OF REPAIR IAW SRM 55-00-01 FIG 3 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-2P, RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 PAR 33 VOL 2.
